# SDR AALA202104079009

- Difficulty date: March 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF ATTACH ANGLE IN FWD CARGO AT RH SIDEWALL AND AFT BULKHEAD, AT STA 500I BETWEEN STR 19R AND 25R, MEASURING L=1.5 IN, W=1.5IN, D=0.072 IN. REPLACED ANGLE WITH NEW IAW SRM 53-00-53-1A.
